AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
The Category of \(H\)-Modules over a Spectrum
J. P. Sanders
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
1974; 136 pp; softcover
Volume: 1
ISBN-10: 0-8218-1841-4
ISBN-13: 978-0-8218-1841-1
List Price: US$23
Individual Members: US$13.80
Institutional Members: US$18.40
Order Code: MEMO/1/141
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia